# SDR A6WA201644414

- Difficulty date: October 8, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Mlg Ww Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE, RECIEVED MLG BAY OVERHEAT WARNING MESSAGE,  COMPLIED WITH THE QRH. BTMS  INDICATIONS WERE ALL AT 1.  LANDED WITHOUT INCIDENT
